American Journal of Mathematics and Statistics

American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research.

ICV 2015: 77.23; ICV 2016: 85.70 h5-index: 8, h5-median: 13
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Alfonso Montes-Rodriguez
p-ISSN: 2162-948X
e-ISSN: 2162-8475


Current Issue  

Volume 12, Number 1, 2022
  • Articles
Method of Estimating the Transition Matrix (M) of the Mover-Stayer Model When Rate of Transition Follows Negative Binomial Distribution
Yusuf J. Adams, Sauta S. Abdulkadir, Hamidu U. Waniyos
pp. 1-4
DOI: 10.5923/j.ajms.20221201.01  293 Views  185 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
Algebraic Points of Given Degree on the Affine Curve
El Hadji Sow, Moussa Fall, Oumar Sall
pp. 5-8
DOI: 10.5923/j.ajms.20221201.02  269 Views  150 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
Mover-Stayer Analysis of the Movement Pattern of Nigeria's External Reserves
Yusuf J. Adams, Mohammed Bapparu, Emmanuel J. Waya
pp. 9-14
DOI: 10.5923/j.ajms.20221201.03  70 Views  47 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML